RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tabachnikov, Sergei L'vovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:1338
Abstract pages:4349
Full texts:1405
References:534
E-mail:
Website: http://www.math.psu.edu/tabachni/

http://www.mathnet.ru/eng/person20429
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203482

Publications in Math-Net.Ru
2017
1. Alexander Plakhov, Serge Tabachnikov, Dmitry Treschev, “Billiard transformations of parallel flows: A periscope theorem”, J. Geom. Phys., 115:5 (2017),  157–166  mathnet  mathscinet  isi  scopus
2. Dmitry Fuchs, Serge Tabachnikov, “Iterating evolutes of spacial polygons and of spacial curves”, Mosc. Math. J., 17:4 (2017),  667–689  mathnet  isi
2013
3. Dmitry Fuchs, Serge Tabachnikov, “Periodic trajectories in the regular pentagon, II”, Mosc. Math. J., 13:1 (2013),  19–32  mathnet  mathscinet  isi
2011
4. Diana Davis, Dmitry Fuchs, Serge Tabachnikov, “Periodic trajectories in the regular pentagon”, Mosc. Math. J., 11:3 (2011),  439–461  mathnet  mathscinet  isi
2010
5. B. Khesin, S. Tabachnikov, “Contact complete integrability”, Regul. Chaotic Dyn., 15:4-5 (2010),  504–520  mathnet  mathscinet  zmath
2008
6. S. L. Tabachnikov, D. B. Fuchs, “Двадцать семь прямых”, Mat. Pros., Ser. 3, 12 (2008),  145–160  mathnet
2007
7. S. L. Tabachnikov, V. Yu. Ovsienko, “Hyperbolic Carathéodory Conjecture”, Tr. Mat. Inst. Steklova, 258 (2007),  185–200  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 178–193  scopus
2006
8. E. A. Gutkin, S. L. Tabachnikov, “Complexity of piecewise convex transformations in two dimensions, with applications to polygonal billiards on surfaces of constant curvature”, Mosc. Math. J., 6:4 (2006),  673–701  mathnet  mathscinet  zmath  isi
2003
9. S. L. Tabachnikov, “On skew loops, skew branes and quadratic hypersurfaces”, Mosc. Math. J., 3:2 (2003),  681–690  mathnet  mathscinet  zmath  isi
10. F. Dogru, S. Tabachnikov, “On Polygonal Dual Billiard in the Hyperbolic Plane”, Regul. Chaotic Dyn., 8:1 (2003),  67–81  mathnet  mathscinet  zmath
2002
11. S. L. Tabachnikov, “Ellipsoids, complete integrability and hyperbolic geometry”, Mosc. Math. J., 2:1 (2002),  183–196  mathnet  mathscinet  zmath  isi  elib
2001
12. S. L. Tabachnikov, “Внешний биллиард”, Mat. Pros., Ser. 3, 5 (2001),  125–135  mathnet
1997
13. S. L. Tabachnikov, “On Functions with Zero Mean over a Finite Group”, Funktsional. Anal. i Prilozhen., 31:1 (1997),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:1 (1997), 73–74  isi
1993
14. S. L. Tabachnikov, “Dual billiards”, Uspekhi Mat. Nauk, 48:6(294) (1993),  75–102  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 81–109  isi
1990
15. S. L. Tabachnikov, “Two remarks on the asymptotic Hopf invariant”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 74–75  isi
16. S. L. Tabachnikov, “Around four vertices”, Uspekhi Mat. Nauk, 45:1(271) (1990),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 229–230  isi
1989
17. S. L. Tabachnikov, “Characteristic classes of Lagrangian foliations”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 162–163  isi
1988
18. S. L. Tabachnikov, “Computation of the Bennequin invariant of a Legendre curve from the geometry of its front”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 246–248  isi
19. S. L. Tabachnikov, “An invariant of a submanifold transversal to a distribution”, Uspekhi Mat. Nauk, 43:3(261) (1988),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 225–226  isi
1986
20. S. L. Tabachnikov, “Characteristic classes of parabolic fiberings of the series $B$, $C$, and $D$, and the degrees of isotropic Grassmanians”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 158–160  isi
1985
21. S. L. Tabachnikov, “Characteristic classes of Grassmanian bundles”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 71–72  isi
1984
22. S. L. Tabachnikov, “General position homology of the Lie algebra of vector fields on the line”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  310–313  mathnet  mathscinet  zmath
23. S. L. Tabachnikov, “On characteristic classes of homogeneous foliations”, Uspekhi Mat. Nauk, 39:2(236) (1984),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 203–204  isi
1982
24. S. L. Tabachnikov, “Invariant differential operators of general position”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 231–232  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019